Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Back pain, taking more NSAIDS than usual, heartburn, gstric feeling. Any ideas ?

Hi, I have been having some back pain lately and taking more NSAIDS than usual. I am being worked up to ensure it is nothing but musculoskeletal far everything normal. But now for 2 days I have had what I think is very bad heartburn but it s much worse than any normal heartburn I have ever had! It s mostly central sternam to right chest and radiating into my neck and feels like burning and Stinging feeling. Should I get this checked out? I have some abdominal fullness and gastritis feelings with nausea but wondering if it s just all the stress about my back or a new symptom. Should I be worried and get an esophogeal exam right away or take some more antacids and see if it goes away? thanks:)
Asked On : Mon, 6 Aug 2012
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor